# SDR RAIA00204127

- Difficulty date: April 17, 2002
- Submitted: April 21, 2002
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- Aircraft time: 13,217 hours, 14,895 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7003938907
- Part serial: 96010726
- Part time: 12,654 hours, 13,535 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

5616-STL - SPARKS AND SMOKE IN COCKPIT COMING FROM AREA OF FLIGHT DIRECTOR. MAINTENANCE REMOVED AND REPLACED DEFECTIVE AUTOPILOT COMPUTER.
